Domain decomposition methods via boundary integral equations

Olaf Steinbach, G. C. Hsiao, W. L. Wendland

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)521-537
JournalJournal of computational and applied mathematics
Volume125
Publication statusPublished - 2000

Cite this

Domain decomposition methods via boundary integral equations. / Steinbach, Olaf; Hsiao, G. C.; Wendland, W. L.

In: Journal of computational and applied mathematics, Vol. 125, 2000, p. 521-537.

Research output: Contribution to journalArticleResearchpeer-review

@article{56ec4ef943ef4c5d8df4eb26ae1b9adc,
title = "Domain decomposition methods via boundary integral equations",
author = "Olaf Steinbach and Hsiao, {G. C.} and Wendland, {W. L.}",
year = "2000",
language = "English",
volume = "125",
pages = "521--537",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Domain decomposition methods via boundary integral equations

AU - Steinbach, Olaf

AU - Hsiao, G. C.

AU - Wendland, W. L.

PY - 2000

Y1 - 2000

M3 - Article

VL - 125

SP - 521

EP - 537

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

ER -